| Model Number |
SYNERGY RESECTION SHAVER CONSOLE |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/11/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.(control board) the evaluation confirmed the reported event of an overcurrent condition.
Event or Problem Description
It was reported on 07/11/2022 by a facility representative via sems that an ar-8305 shaver console smells like its burning, and is not responding.This was discovered during a case with no patient harm.